Egy minimax probléma halmazrendszerekre

Kéri, Gerzson and Tuza, Zsolt (2006) Egy minimax probléma halmazrendszerekre. Matematikai Lapok, 12 (20 (1). pp. 20-30.

[img] Text
minimax_summary.pdf - Published Version
Restricted to Registered users only

Download (74kB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:20
Last Modified: 11 Dec 2012 15:20
URI: http://eprints.sztaki.hu/id/eprint/4119

Update Item Update Item